# SDR UALA2011101105497

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,838 hours, 11,942 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SIDE OF SEAT 1H NEEDS TO BE SECURED.  RESECURED EMERGENCY LIGHT STRIP TO SEAT.
